Doctor insights on:
Trichoton Forte Tablets Increase Hair Gowth
I'm using trichoton forte since 2weeks. I feel like my hairfall has increased. Should I continue use tablet. Or the tablet causes weak hair to fall first?
Not really known: Unless a person is for some reason deficient in certain vitamins or minerals, then taking a bit extra will not change his or her hair growth. Taking a lot extra causes unknown effects (it would be unnatural to do) and may be harmful. Vitamins and minerals are usually over-the-counter and sold in various combinations and doses... which are almost always lacking good research studies. User beware. ...Read more
Which is better- hair 4 u, mintop forte, chymotra (all 5%)? I'd used all earlier. Presently using chymotra but no results nowadays. Pls answer me.
I was used minioxidil topical solution usp5% brand name retro. Now I changed brand mintop forte cos retro not available. Change brand affects my hair?
I m loosin excessive hair. I used 2 use mintop forte 5% everyday bt it did NT help much. I recently startd havin soya chunks n I found reductn. Help?
Sir I having a hair loss 2month back I lost 8kg body weight by doing excercise I am taking tinfall forte tabs Once in a day Is it ohkay for me?
You have been cheate: Tinfal is a waste of money. If you want to be serious about your hair, instead of fooling around, see a dermatologist. ...Read more
Derm suggested biotin forte with zinc 3mg/day for hair loss. Is there any research to support this helping hair loss/growth?
Never take meds unless necessary, but doc suggested vit. D and biotin forte (hair loss due to recent illness, but recovered) can these 2 help my body?
Yes and No: Taking vitamin D supplements is helpful to most people, because most people do not get enough vitamin D (either from their food and drink, or from sunlight). Taking biotin doesn't help a normal person who already has eats a balanced diet. There is enough biotin for essentially everyone who eats a healthy diet. Very rarely is anyone deficient in biotin. ...Read more
Being seen by hematologist for low platelets (lowest 96k). Also have hair loss, Derm suggested biotin forte. Is it safe, will it lower my platelets?
Thrombocyopenia: 43 F from US. Notes being seen by heme for low platelets. Also have hair loss. Derm suggests biotin forte. The only way to test if if will lower your platelets will if to take it. I would ask you heme as they know you better. Beware of OTC meds of any kind as they can contain things that may lower platelets. Tell Heme about anything you take that is not prescribed by them. ...Read more
Iam using metformin. I have heavy hair fall. Doctor advised Trichoton tablet (not Trichoton Forte).is it safe in pregnancy or trying for baby?
Placebo: You're a woman trying to become pregnant, and have been given a gimmicky mix of vitamins marketed for hair loss. If you characterize this as heavy, it's likely you have telogen effluvium and should be assessed by a competent dermatologist to rule out other entities. I'm also going to assume you've had your thyroid checked. ...Read more
Sudden oily scalp n severe hair fall at the age of 19F. Vitamins, minerals, thyroid are normal in range. It increases in humid climate. What is d reason?
Most likely: This is most likely telogen effluvium. Read up on this and see if it describes you. Usually no cause is found and it goes away on its own. ...Read more
Hair volume: The easiest thing would be to use a volumizing shampoo. If you are losing an abnormal amount of hair, you might have low thyroid function. ...Read more
Diet: Cut back on fatty foods and eat plenty of fruits, vegetables and fish. I know diet seems unrelated to your hair, but it makes a huge difference. It also improves your body at the same time. You may want to take some vitamin tablets, but I suggest you ask someone behind the counter for advice on which ones are best for your hair growth. Most recommended seems to be b-complex. ...Read more
Hair loss: Biotin deficiency is rare, taking biotin supplements for hair loss is not scientifically proven to reverse hair loss. Some people develop gastrointestinal side effects and have to stop the supplement. See your doctor for a full evaluation of your hair loss to determine potential reversible causes. I am not aware of weight gain on biotin. ...Read more
I am taking vb7, syupradin and becoslue daily at night for healty hair growth. Should I continue with these tablets.
NO!!!!: Spend your money on something useful and eat a variety of foods. These are a waste of money. If your hair is a concern, see a dermatologist. Don't listen to the hucksters selling useless pills. ...Read more
Will waiting a week or two help raise the chances I get my results below the cutoff level on a hair drug test? (making it negative)
I barely have some facial hair (30/100). How do I increase them I'm half passed 18. The hairs are coming but in an extemely slow manner.
Genetics.: This may be your genetic tendency--to now grow a typical amount of facial hair as compared to your peers. If you feel your growth is normal for your age, you may just have to be patient as you will not complete growth (including facial hair) until you are 24. If you are small for your age, consider seeing an endocrinologist as you may have other issues going on that need to be addressed. ...Read more
How to stop grey hairs I heard of pill getawaygrey? Can it be of great help I m just 23 and stop coloring my hairs from more then an year
Does not: This does not work. You can only use dye and other topical products to prevent grey hair. ...Read more
Hi dicdon't know y my hair is becoming thin. Bt I have 15 stitches in my head. Can u please suggest me some tablets whch can make my hair think?
Regarding hair loss:: One's primary care doctor can check for medical causes. If none are found, then one can see a dermatologist, especially one specializing in hair restoration (some treatments: minoxidil, finasteride, hair transplants, . ..). Medical causes may include: hormonal problems (low thyroid), seborrhea, alopecia areata, stressful illness. Other causes: genetic male/female pattern baldness, telogen effluvium. ...Read more
Am 18 hv bin in to mastubation 4 2yrs nw, I notice a slow increase of my body growth bt large increase in development of puberty xtics, e.G:voice, hairs?
Higher testosterone: The signs of puberty; growth in height, increasing body hair, and change in voice, can continue for several years, into the 20's. These changes are caused mainly by increases in testosterone levels. There may not be any connection with masturbation, since that is a very normal activity for both young men and young women. Higher testosterone levels are connected with higher levels of sex drive. ...Read more
I am 27 years old. Since last 2 years I ve been facing a problem of hair grow on myface specially on my chin. Its getting increase day by day please helpme?
Depends on the cause: Unwanted facial hair can have many causes. Birth control pills can do it, as can medical conditions that alter hormone levels, such as polycystic ovaries. Other times the cause is unknown. If you are taking bcps ask your doctor about changing to another brand; if not, ask about testing to rule out internal medical conditions. ...Read more
Minoxidil: Solution and Rogain shampoo. Consult your dermatologist- for definitive therapy. ...Read more
Please let me know whether I can use Androangen tablet for my hairs. By using this tablet, can I get my hairs back. Any side effects from this tablet?
Don't do it: You need to check with your family doctor -- and get your hormones tested before you do anything else ...Read more
- Talk to a doctor online
- Biotin tablets btn forte for hair loss
- Vb7 forte vitamin tablets
- Vb7 forte tablets
- Difference between clingen tablet and clingen forte
- Use of calcimax forte tablets in pregnancy
- Advantages of oligo care forte tablet
- Side effects of tablets secnil forte
- Trichoton content
- Mtp forte tablet for abortion